MAUDE Adverse Event Report: I.T.S. GMBH DISTAL FEMUR PLATE, 9-HOLE, LEFT

I.T.S. GMBH DISTAL FEMUR PLATE, 9-HOLE, LEFT
Model Number 21302-9
Medical Device Problem Codes Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have inspected the qc documents of the lot and the quality inspection forms as well as the material certificates showed no deviations and complies with the specifications.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As soon further information from the distributor gets available a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a 9-hole distal femur plate, left, broke 3 months post-op.Original implant date (b)(6) 2020.

Brand Name
DISTAL FEMUR PLATE, 9-HOLE, LEFT
Common Device Name
DISTAL FEMUR PLATE, 9-HOLE, LEFT
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key11617957
Report Number3004369035-2021-00002
Device Sequence Number3280336
Product Code HRS
UDI-Device Identifier09120034307072
UDI-Public09120034307072
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K093868
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21302-9
Device Catalogue Number21302-9
Device Lot Number26/F54946
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date04/06/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient Weight121